# SDR GAIA00348

- Difficulty date: June 9, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND STATION 480 BULKHEAD FLOOR SUPPORT AT STRINGER 25R HAS CORROSION.  REPAIRED SUPPORT IAW SRM 51-40-3.  THIS AIRCRAFT WAS RETURNED TO SERVICE. (M)
